# SDR 2010F00169

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT TRACK LT SIDE AT FLOORBEAM 36-41 HAS CORROSION BEYOND SRM LIMITS. (LEVEL II)  REMOVED SEAT TRACK SECTION FROM 38-41 IAW ATR 72 SRM 51-25-04.  LOCATED & DRILLED NEW SEAT TRACK FROM FB36-41 IAW ATR 72 SRM 51-25-04 ALL SRM REV 77.  INSTALLED SEAT TRACK SECTION (FR 36-39) REF ATR 72 SRM 51-25-04 REV 77.  INSTALLED SEAT TRACK BETWEEN FR 39 + 41 IAW ATR 72 SRM 51-25-02 REV 77.
